# SDR AALA961375

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 942 - EN ROUTE MAI/DFW DURING CRUISE, SLIGHT SULPHUR ODOR NOTED FROM GASPER.  ACCOMPLISHED ABNORMAL PROCEDURE.  WHEN BUS TIE BREAKERS TO GASPER TRIPPED, ODOR DISSIPATED.  AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED GASPER FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
